Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sexually active. Off birth control. Bleeding for few weeks, have bad cramps. What could be causeing this?

I have been SLOOOWLY bleeding for 2 weeks. I am sexually active, was on birth control back in January. i am off now because i want kids. i am 23 and never had a normal period . i have been to the doctor, but nothing has been clear on what is causeing this. My problem with periods is NOT having them. and when i do i have BAD cramps and heavy bleeding. this period has been super slow. only using liners, and it has been over 2 weeks. what could be causeing this?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, you have irregularly irregular periods, and have dysmenorrhea, and heavy bleeding.
These conditions are usually result of infection, oranemia.
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have M.R.I. for confirmation.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor